# SDR QR9R20210322001

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Hook And Loop
- Condition: Failed
- Location: Bellows
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

THE BELLOWS HAS BEEN FOUND TO SHRINK AFTER PROLONGED PERIODS OF TIME DUE TO HEAT. THIS CAUSES THE BELLOWS VELCRO TO BREAK LOOSE FROM FLOOR ATTACHMENT.
